# SDR SWAA2022032259499

- Difficulty date: October 16, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 40,914 hours, 24,510 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Corroded
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - FOUND CORROSION ON WASTE SYSTEM SERVICE DOOR AT BONDING JUMPER ATTACHMENT / REMOVED CORROSION ON WASTE SYSTEM SERVICE DOOR AT BONDING JUMPER AS PER B737-700 SRM 51-10-02-0G-0; FOUND TO BE OUT OF LIMITS AS PER B737-700 SRM; ORIG MAT : .060' ; MAT REMAINING : .044'; AS PER B-737-700 ; SRM 52-40-01-4 . REMOVED AND REPLACED WASTE SYSTEM SERVICE DOOR AS PER B737-700 ; SWA - SRM 51-10-00-0G-0 AND SWPM ; 52-49-09-000-801 .
